Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 246, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 5, 2008, 2:03 PM CDT for Barton County, Ellsworth County, Russell County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 2:03 PM CDT (19:03 UTC)
- Expired
- Jun 5, 2008, 2:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Barton County, KS, Ellsworth County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 152 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:25 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 5, 12:25 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1225 PM CDT THU JUN 5 2008 .AVIATION... FOR THE 18Z TAF SUITE...SEVERE CONVECTION TO DEVELOP AND MOVE NORTHEAST ACROSS THE FORECAST AREA DURING THE FIRST HALF OF VALID PERIOD. OCCASIONAL MVFR CIGS AND VSBYS...MAINLY IN AND NEAR CONVECTION. STRONG SOUTH WINDS WILL CONTINUE AHEAD OF DRY LINE AND COLD FRONT THROUGH EARLY TONIGHT. KED && .PREV DISCUSSION... /ISSUED 628 AM CDT THU JUN 5 2008/ UPDATE... AVIATION...12Z TAFS RSL/SLN/HUT/ICT/CNU GUSTY WINDS AND POTENTIAL FOR SEVERE TS ARE THE MAIN CONCERNS FOR AVIATION. STRONG STORM SYSTEM OVER SRN ROCKIES WILL LIFT OUT ACROSS THE KS REGION LATE TODAY/TONIGHT. GUSTY SOUTHERLY WINDS TO 40 KTS EXPECTED FOR MUCH OF AREA BY THIS PM INTO THE EVE. ISOLD +TS SHOULD DEVELOP MID-LATE PM IN CENTRAL/SOUTH CENTRAL KS...FOLLOWED BY LINEAR MCS DEVELOPMENT THIS EVE IN S-CNTRL KS...WITH MCS MOVING THRU SERN KS LATE TONIGHT. HAVE UTILIZED VCTS FOR THE ISOLD CONVECTION THIS PM...AND BEST GUESS TIMING OF TEMPO TSRA GROUPS. JMC PREV DISCUSSION... /ISSUED 319 AM CDT THU JUN 5 2008/ DISCUSSION... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS ANTICIPATED THIS AFTERNOON THROUGH TONIGHT ACROSS THE WESTERN 2/3 TO WESTERN 3/4 OF THE FORECAST AREA. VERY LARGE HAIL...DAMAGING WINDS...AND THE POTENTIAL FOR A FEW LONG-TRACKED STRONG/VIOLENT TORNADOES APPEARS POSSIBLE. LATEST SURFACE ANALYSIS INDICATES A QUASI-STATIONARY WARM FRONT SITUATED WSW-ENE ACROSS WESTERN/NORTHERN KANSAS INTO SOUTHEAST NEBRASKA AND SOUTHERN/CENTRAL IOWA. MEANWHILE...A DIFFUSE DRYLINE IS ANALYZED FROM SOUTHWEST KANSAS SOUTHWARD INTO WESTERN OKLAHOMA AND FAR WEST TEXAS. DEWPOINTS IN THE 60S/LOW 70S CHARACTERIZE THE WARM SECTOR SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. IN THE MID/UPPER LEVELS...AN UNSEASONABLY STRONG/DEEP TROUGH IS DIGGING SOUTHEAST ACROSS THE INTERMOUNTAIN WEST...WITH A 120-150 KT UPPER JET STREAK DIVING SOUTHEAST ALONG THE WESTERN PERIPHERY OF THE TROUGH. STRONG MID/UPPER TROUGH IS EXPECTED TO EJECT EAST/NORTHEAST TODAY...AND BE ON THE DOORSTEP OF THE CENTRAL PLAINS BY LATE THIS AFTERNOON. CONSEQUENTLY...DRYLINE WILL MOVE EAST AND SHARPEN BY MID/LATE AFTERNOON...AND LIKELY SET UP JUST WEST OF THE FORECAST AREA BY PEAK HEATING. GIVEN 2000-3000 J/KG OF MLCAPE IN CONCERT WITH APPROACHING DYNAMIC LIFT...THINKING THUNDERSTORMS WILL ERUPT BY 4 PM ACROSS CENTRAL KANSAS. DEVELOPMENT SOUTHWARD ALONG THE DRYLINE INTO SOUTH-CENTRAL KANSAS AND OKLAHOMA MAY TAKE A BIT LONGER DUE TO BEST 700-500MB COLD ADVECTION FOCUSED FARTHER NORTH. HOWEVER...GIVEN ANTICIPATED MODEST TO STRONG DRYLINE CONVERGENCE AND 700-500MB COOLING OVERSPREADING THE AREA BY 5-6 PM...THINKING AT LEAST ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL EVENTUALLY ERUPT. GIVEN THE AFOREMENTIONED STRONG INSTABILITY AND VERY IMPRESSIVE 60-80 KTS OF DEEP LAYER SHEAR PER 70-80 KT 500 MB JET...THUNDERSTORMS WILL RAPIDLY BECOME SUPERCELLULAR FROM CENTRAL KANSAS SOUTHWARD...CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...A FEW LONG-TRACKED STRONG TO VIOLENT TORNADOES WILL BE POSSIBLE...GIVEN VERY IMPRESSIVE LOW-LEVEL HELICITY VALUES AND FAST STORM MOTION (50 KTS FOR RIGHT-MOVING SUPERCELLS). BY MID/LATE EVENING...STRONG COLD FRONT SHOULD OVERTAKE THE DRYLINE...WHICH WILL LIKELY SWITCH THE STORM MODE TO LINEAR/SQUALL LINE WITH EMBEDDED SUPERCELL STRUCTURES...CAPABLE OF DAMAGING WINDS...LARGE HAIL...AND PERHAPS A FEW TORNADOES. WITH UPPER ENERGY SHIFTING RAPIDLY OFF TO THE NORTH/NORTHEAST...MODELS INDICATE SOUTHERN PORTIONS OF THE DRYLINE/COLD FRONT SLOWING ITS EASTWARD PROGRESSION BY LATE TONIGHT. THIS MAY SET THE STAGE FOR TRAINING STORMS/NEARLY STATIONARY SQUALL LINE ORIENTED FROM SOUTHWEST TO NORTHEAST...POSING A HEAVY RAINFALL/FLOODING THREAT ACROSS SOUTHEAST KANSAS. HOWEVER...QUESTIONS ARISE ON THUNDERSTORM COVERAGE BY LATE TONIGHT/EARLY FRIDAY MORNING...GIVEN WEAKENING FRONTAL CONVERGENCE AND UPPER ENERGY WELL TO THE NORTH. WILL ALLOW WIND ADVISORY TO CONTINUE FOR THE ENTIRE AREA THIS MORNING THROUGH TONIGHT...DUE TO A TIGHT PRESSURE GRADIENT AND GOOD MIXING FRONTAL BOUNDARY SHOULD BECOME NOTHING MORE THAN A VERY WEAK CONVERGENCE ZONE AND MOISTURE GRADIENT BY FRIDAY AFTERNOON. HOWEVER...CANNOT RULE OUT A FEW STORMS FIRING AS THE MOISTURE RETURNS NORTHWARD FRIDAY...DESPITE VERY LITTLE UPPER SUPPORT. NEXT CHANCE OF STORMS SHOULD ARRIVE FOR SUNDAY AFTERNOON AND NIGHT ACROSS PRIMARILY CENTRAL KANSAS. DESPITE SOME DIFFERENCES...BOTH GFS AND ECMWF PROGRESS A FRONT SOUTH INTO CENTRAL KANSAS...WITH THE ECMWF A BIT FURTHER SOUTH THAN THE GFS. ACTIVE WEATHER PATTERN MAY STICK AROUND INTO AT LEAST MID NEXT WEEK...AS BOTH MODELS KEEP AREA UNDERNEATH SOUTHWEST FLOW ALOFT...WITH A FRONTAL BOUNDARY DRAPED SOMEWHERE ACROSS THE CENTRAL PLAINS. THIS AFTERNOON-TONIGHT HAS THE POTENTIAL TO BECOME QUITE VOLATILE...SO PLEASE STAY TUNED TO NOAA WEATHER RADIO...LOCAL MEDIA OUTLETS OR OTHER WEATHER INFORMATION SOURCES FOR ANY WATCHES AND WARNINGS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER AVIATION... 06Z TAFS...AT THIS TIME...BELIEVE THAT CHANCES OF THUNDERSTORMS GETTING INTO RSL/SLN SITES OVERNIGHT ARE TOO LOW TO MENTION. ANTICIPATE LOW VFR CLOUDS TO DEVELOP OVER MOST SITES AROUND DAYBREAK IN MOIST SOUTH FLOW. CLOUDS SHOULD THIN BY MIDDAY KRSL/KSLN...AND LATE AT KCNU. THUNDERSTORMS EXPECTED TO FIRE ALONG THE DRYLINE BY MID TO LATE AFTERNOON...AFFECTING LOCATIONS GENERALLY WEST OF THE TURNPIKE BEFORE 06Z. HOWERTON/KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 91 67 87 70 / 30 100 20 10 HUTCHINSON 91 64 87 68 / 50 80 10 10 NEWTON 89 66 87 70 / 30 100 10 10 ELDORADO 89 68 86 70 / 20 100 30 10 WINFIELD-KWLD 91 69 87 70 / 20 100 30 10 RUSSELL 90 59 88 66 / 60 50 10 10 GREAT BEND 91 59 87 67 / 60 50 10 10 SALINA 90 62 87 68 / 50 80 10 10 MCPHERSON 90 64 87 69 / 50 80 10 10 COFFEYVILLE 88 73 85 71 / 10 100 50 10 CHANUTE 88 72 85 71 / 10 100 50 10 IOLA 88 72 84 71 / 10 100 50 10 PARSONS-KPPF 88 73 85 71 / 10 100 50 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR KSZ049-051>053-067>072- 082-083-091>096-098>100. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047-048- 050. &&
Hazardous weather outlook, Jun 5, 4:30 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 AM CDT THU JUN 5 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 AM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT AN UNSEASONABLY STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED STRONG DRYLINE AND COLD FRONT WILL APPROACH THE REGION FROM THE WEST TODAY. AMPLE INSTABILITY AND VERY STRONG WIND SHEAR AHEAD OF THIS SYSTEM WILL SUPPORT AN OUTBREAK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG A DRYLINE BY MID TO LATE AFTERNOON ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS...WITH THE POTENTIAL FOR BASEBALL SIZE HAIL OR LARGER...DAMAGING WINDS UP TO 80 MPH...AND A FEW STRONG TO VIOLENT LONG-LIVED TORNADOES. LATER THIS EVENING...SEVERE THUNDERSTORMS WILL SHIFT TOWARD EASTERN KANSAS...WITH AN INCREASING THREAT OF DAMAGING WINDS...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES WILL REMAIN POSSIBLE. ADDITIONALLY...HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY LATER TONIGHT OVER SOUTHEAST KANSAS. PLEASE STAY ABREAST TO THE LATEST WATCHES AND WARNINGS THIS AFTERNOON AND TONIGHT...AND BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES. STORM MOVEMENT TODAY WILL BE TO THE NORTHEAST AT 50 MPH. ADDITIONALLY...VERY STRONG SOUTHERLY WINDS WILL AFFECT THE ENTIRE REGION TODAY. PLEASE REFER TO THE LATEST WIND ADVISORY FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG STORMS WILL BE POSSIBLE ON FRIDAY...AS A FRONTAL BOUNDARY LINGERS OVER THE AREA. FINALLY...ANOTHER STORM SYSTEM WILL AFFECT THE AREA FROM SUNDAY AFTERNOON THROUGH EARLY TO MID NEXT WEEK. SOME OF THE STORMS COULD BE STRONG TO POTENTIALLY SEVERE WITH THIS NEXT WEATHER MAKER. PLEASE STAY TUNED FOR LATER FORECASTS AND OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY MID TO LATE AFTERNOON ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS...AND BY THIS EVENING GENERALLY EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KLEINSASSER
In the hours before
Special weather statement, Jun 5, 12:36 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1236 PM CDT THU JUN 5 2008 KSZ047-051830- BARTON- 1236 PM CDT THU JUN 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 1234 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR BELPRE...OR 15 MILES SOUTH OF LARNED...AND MOVING NORTHEAST AT 47 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KRC
Local storm report, Jun 5, 1:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
104 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL GREAT BEND AIRPORT 38.35N 98.85W
06/05/2008 E1.00 INCH BARTON KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 5, 1:05 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
105 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST GREAT BEND AIRPORT 38.35N 98.85W
06/05/2008 E60 MPH BARTON KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 5, 1:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
123 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 3 ENE HOISINGTON 38.54N 98.74W
06/05/2008 E60 MPH BARTON KS TRAINED SPOTTER
&&
KEDLocal storm report, Jun 5, 1:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
127 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 10 NE HOISINGTON 38.62N 98.65W
06/05/2008 E60 MPH BARTON KS CO-OP OBSERVER
&&
MJRLocal storm report, Jun 5, 1:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
153 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND DMG 6 E SUSANK 38.64N 98.66W
06/05/2008 BARTON KS LAW ENFORCEMENT
POWER POLES DOWNED.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:41 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| Jun 5, 1:12 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 33 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 56 min |
| Jun 5, 1:37 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 53 min |
| Jun 5, 1:50 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Russell | 10 min |
| Jun 5, 2:05 PM CDT | Flash Flood Warning | ICT | Barton | 5 hr |
| Jun 5, 2:21 PM CDT | Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 14 hr |
| Jun 5, 2:24 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 66 min |
| Jun 5, 2:39 PM CDT | Tornado Warning | ICT | Barton, Rice | 33 min |
| Jun 5, 2:54 PM CDT | Tornado Warning | ICT | Ellsworth, Rice | 36 min |
| Jun 5, 2:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 63 min |
| Jun 5, 3:14 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 34 min |
| Jun 5, 3:22 PM CDT | Tornado Warning | ICT | Ellsworth, McPherson, Reno, Rice | 53 min |
| Jun 5, 3:31 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Rice | 3 hr |
| Jun 5, 3:34 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 56 min |
| Jun 5, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 31 min |
| Jun 5, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Saline | 52 min |
| Jun 5, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 46 min |
| Jun 5, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 38 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 57 min |
| Jun 5, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 43 min |
| Jun 5, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 56 min |
| Jun 5, 5:12 PM CDT | Areal Flood Warning | ICT | McPherson, Saline | 2 hr |
| Jun 5, 5:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 53 min |
| Jun 5, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Sedgwick | 58 min |
| Jun 5, 6:02 PM CDT | Tornado Warning | ICT | Sedgwick, Sumner | 21 min |
| Jun 5, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harvey, Sedgwick, Sumner | 62 min |
| Jun 5, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 35 min |
| Jun 5, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Chautauqua, Cowley, Elk, Greenwood | 58 min |
| Jun 5, 6:48 PM CDT | Areal Flood Warning | ICT | Harper, Sumner | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.